Ramanujan and the congruence properties of partitions

Ramanathan, K. G. (1980) Ramanujan and the congruence properties of partitions Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 89 (3). pp. 133-157. ISSN 0253-4142

Full text not available from this repository.

Official URL: http://www.ias.ac.in/j_archive/mathsci/89/vol89con...

Related URL: http://dx.doi.org/10.1007/BF02861994


Ramanujan's unpublished manuscripts which came to light recently show that he had made significant advances towards proving the conjectures, on the congruence properties of the partition function, which were made by him. He also had proved several congruence relations for prime moduli other than 5, 7 and 11. In this paper a complete account of Ramanujan's work on the congruences for 5 and 7 and their powers and for the prime 13 is given.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Congruence Properties; Partition Function; Ramanujan's Work
ID Code:36111
Deposited On:12 Apr 2011 11:15
Last Modified:11 May 2011 07:00

Repository Staff Only: item control page